# SDR ASAA2023052343336

- Difficulty date: May 23, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41732
- Aircraft time: 38,402 hours, 12,142 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 16697
- Condition: Inoperative
- Location: R Ram Air Inlet
- Part time: 29,469 hours, 12,048 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK ILLUMINATED AT 9000 FEET, MASTER CAUTION SYSTEM RESET, NO FURTHER PACK LIGHT. GROUNDED - YES. NOTICED R/H RAM AIR DOOR STUCK IN FLIGHT OPEN POSITION ON WALK AROUND, ACTUATOR HUMMING LOUDLY. BITE CHECK CONFIRMS R/H RAM AIR DOOR. REMOVED RH RAM AIR INLET DOOR ACTUATOR REF B737-900 AMM 21-51-21. OPS CHECKED GOOD.
